JournalsrsmupVol. 122pp. 13–25

Analytic Solutions of Second Order Nonlinear Difference Equations All of Whose Eigenvalues are 1

  • Mami Suzuki

    J.F. Oberlin University, Tokyo, Japan
Analytic Solutions of Second Order Nonlinear Difference Equations All of Whose Eigenvalues are 1 cover
Download PDF

Cite this article

Mami Suzuki, Analytic Solutions of Second Order Nonlinear Difference Equations All of Whose Eigenvalues are 1. Rend. Sem. Mat. Univ. Padova 122 (2009), pp. 13–25

DOI 10.4171/RSMUP/122-2